کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5774190 1413549 2017 24 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Asymptotic behavior of solutions of a free boundary problem modeling tumor spheroid with Gibbs-Thomson relation
ترجمه فارسی عنوان
رفتار وابسته به راه حل های یک مشکل مرزی آزاد مدل سازی اسپرهوئید تومور با رابطه گیبس-تامسون
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
چکیده انگلیسی
In this paper we study a free boundary problem modeling the growth of solid tumor spheroid. It consists of two elliptic equations describing nutrient diffusion and pressure distribution within tumor, respectively. The new feature is that nutrient concentration on the boundary is less than external supply due to a Gibbs-Thomson relation and the problem has two radial stationary solutions, which differs from widely studied tumor spheroid model with surface tension effect. We first establish local well-posedness by using a functional approach based on Fourier multiplier method and analytic semigroup theory. Then we investigate stability of each radial stationary solution. By employing a generalized principle of linearized stability, we prove that the radial stationary solution with a smaller radius is always unstable, and there exists a positive threshold value γ⁎ of cell-to-cell adhesiveness γ, such that the radial stationary solution with a larger radius is asymptotically stable for γ>γ⁎, and unstable for 0<γ<γ⁎.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Differential Equations - Volume 262, Issue 10, 15 May 2017, Pages 4907-4930
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت